# SDR FDEA202110052719

- Difficulty date: October 5, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Part number: AJC758227
- Part serial: NA
- Condition: Unknown
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR ASSESSMENT: REPAIR DOUBLER FOUND ON RH SIDE UPPER SKIN PANEL OF #2   ENGINE NACELLE. DOT 151 REPAIR WAS PREVIOUSLY INSTALLED PER E.A. 1-5480-T0300648 C  "NACELLE /PYLON-  FILLET/FAIRINGS-LOWER VERTICAL STAB PANEL"  REF. E.A. 1-5100-T0363904 'STRUCTURES-  REPAIR CATALOG-MD11 REPAIR IDENTIFICATION"  ATTACHMENT A-1 #151.    "MAJOR REPAIR"
